# SDR QXEA0001129

- Difficulty date: April 22, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 34,125 hours, 47,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSC- PORTABLE EMERGENCY LIGHT ABOVE OBSERVERS SEAT INOPERATIVE DURING TEST OF EMERGENCY LIGHT SYSTEM.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
